# SDR C2XA11RI043

- Difficulty date: March 13, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 15,607 hours, 9,404 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 6078 - IAD - FLIGHT CREW REPORTED FLAP FAIL MESSAGE ON LANDING.  CREW DECLARED EMERGENCY AND LANDED ACFT WITH FLAPS ZERO.  IAD MX PERFORMED TROUBLESHOOTING AND RESET THE SYSTEM AND COULD NOT DUPLICATE MESSAGE.  ACFT WAS APPROVED TO RETURN TO SERVICE.
